# SDR SWAA2024120648421

- Difficulty date: October 14, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ACCESS PANEL 651FB RT WING 2024-633808<[01] REPLACED ANGLE TRAILING EDGE ACCESS PANEL 651FB RT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING 115A2710 REV A.;[02] REPLACED ANGLE TRAILING EDGE ACCESS PANEL 651FB RT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING 115A2710 REV A. TASK CARD COMPLETED
